Doctor said I should see positive results in about four days likely followed by temporary worsening of pain. I seem to have gone directly to worsening pain and skipped any positive results. My pain in the areas injected is many times worse than usual. Also, face is very flushed. Has anyone had a similar experience? Baclofen and Percocet are not helping at all!!! Thanks. Hank
I wouldn't judge the Botox yet. If your doctor told you that you would see positive results in 4 days indicates that your doctor is not knowledgeable about Botox. My doctor who has been giving Botox injections for the past 25 years told me to expect results within 5 days to about 2 weeks. My effects take the full 2 weeks. And if you don't see any improvement, go back and get either an increase in the medication or at least another injection. Repeated doses improve the effectiveness. Look up possible side effects from Botox which does not include what you are experiencing. However, I have never heard of Botox being injected into the cervical spine in which case, you might have something different going on. I would call the doctor's office and tell them what your symptoms are. And I would look for a different doctor with more experience to give you any future Botox injections. Good luck.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2012 • 1 answer
Posted 1 Feb 2013 • 1 answer
Posted 18 Aug 2013 • 18 answers
Posted 15 Mar 2015 • 1 answer
Posted 31 Mar 2017 • 0 answers